# SDR REXA2022123002729

- Difficulty date: December 24, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N279PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15279
- Aircraft time: 20,154 hours, 15,007 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: CC670341707
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT LOWER BS 280 WEB WAS CORRODED.  COMPLIED WITH STEPS B, 1-3 AND FABRICATED NEW LOWER WEB AND BUTTSTRAP IAW SRM 53-11-10-201-004-A01.
